Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have vomiting, unable to eat and sleepiness. Am pregnant. Is this normal?

I m going to start my 8th month from 9th of this month in 6 th month my vomiting had stopped and again started in 7th month and from past few days increased a lot i always feel like puking and as soon as i awake from the sleep in the morning its too much i m nit able to eat til 1pm and i am all day sleeping plz give me some advice and i m a migraine patient age is 21 and this is my first baby.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As pregnancy advances towards term, due to the pressure on the stomach upward, gastric reflux is common as is gastritis. You may take an anti-emetic on empty stomach early in the morning and distribute your meals at even intervals and in smaller quantity. If you have been taking some medication for migraine, that may also be causing the sedation. Take rest in left lateral position as this helps in improving the blood supply to the baby. You can try honey-water on empty stomach to relieve nausea. Wish you safe motherhood.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor